Have increased flow with clots, lower back pains. Is it normal ? - Online Doctor Chats
This is Dr XXXXXXX
How are you?
I am doin good. My name is AAAAA and am 27 years old. Can I ask you question related to abortion
Thanks doctor. Am actually a mother of 1.5 yr old kid. But I conceived recently and did not want a second one immediately
So I underwent abortion via pills prescribed by a gyno
For the initiaL 2 Days the flow was pretty heavy accompanied with clots
then there was reduce in the flow and it got quite manageable.. But again in the 5th day it got increased
and by lower back also srted paining
is it normal?
to have variations in bleeding after abortion
largely it is normal
or is it sumthin serious?
in fact some women continue to bleed for several weeks afterwards
Its not something you need to worry about
to make sure all the products have been emptied
oh ok. Thanks doctor.. Is that ultrasound a normal pregnancy test or should I ask for any specific scan?
its a normal scan of the pelvis
you must have undergone a ultrasound during your previous pregnancy
the same test
okk doctor. Thanks for your response.. I was bit worried cos the flow again got drastically increased in the fifth day.. so was not sure if things are going fine.. How long can I expect this to continue
10-12 days or even more?
dont worry, i understand
Thanks.. Doctor my gyno said scan may not be necessary, we will do a small 5 min test to confirm if everythin is completely removed
but she did not tell me wat test it is..
must be a per vaginum examination
DO u hav any idea if there are any other ways to confirm the completeness of abortion
you do a scan
its safe and accurate
and there is no reason why it should not be done
ohhh.. Ok so shall I say a no to that vaginal examination
you could opt out
ok Doctor.. Thank you.. Just to be on the safer side.. If incase things could get wrong during this abortion, wat can the symptoms be??
you'll start feeling sick\
those are signs of infection
if after 1-2 weeks you dont stop bleeding
we need to check
but in all probability its going to be fine
i am not expecting this in you
Thank you very much doctor..
I am now very clear
Is there anything else I can help with?
Nothing doctor.. Thanks for your time..
Have a good day aheaf
Related questions you may be interested in
Recent questions on
People also viewed
- Is fast or irregular breathing a side effect of ertapenem?
- Lower back pain rash lower back
- Side effect of mankind mtp kit
- Is difficulty with swallowing a side effect of endometrin?
- Is vaginal bleeding or spotting a side effect of gildagia?
- Lower back pain and clots
- Is bloody, black, or tarry stools a side effect of amaryl?
- Glass of wine and misoprostol
- Is unusual tiredness or weakness a side effect of effient?
- Unwanted kit tablet how to eat
- Discharge and back lower back pain
- Mtprost kit side effect
- Lower back pain with increased urination
- Gynaecosid and misoprostol
- Lower back pain, indent in back